Alert archive / Nebraska / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 79, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 4, 2010, 11:26 PM MDT for Cherry County, Hooker County, Thomas County, Nebraska. It was in force for 49 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2010, 11:26 PM MDT (05:26 UTC)
- Expired
- Jun 5, 2010, 12:15 AM MDT
- In force
- 49 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cherry County, NE, Hooker County, NE, Thomas County, NE
The radar
The North Platte radar (KLNX), 22 km from the middle of the area, began a volume at 05:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 11:42 PM MDT | HAIL 1 | Mullen, NE | QUARTER SIZED HAIL LASTED FOR FIVE MINUTES IN MULLEN. |
| Jun 4, 11:42 PM MDT | HAIL 1.75 | Mullen, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 5.4 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -188 J/kg
- Mixed-layer LCL
- 2774 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
770 WUUS53 KLBF 050526 SVRLBF NEC031-091-171-050615- /O.NEW.KLBF.SV.W.0079.100605T0526Z-100605T0615Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 1226 AM CDT SAT JUN 5 2010 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN CHERRY COUNTY IN NORTH CENTRAL NEBRASKA... NORTHEASTERN HOOKER COUNTY IN WEST CENTRAL NEBRASKA... NORTHERN THOMAS COUNTY IN NORTH CENTRAL NEBRASKA... * UNTIL 115 AM CDT/1215 AM MDT/ * AT 1125 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10 MILES NORTHWEST OF MULLEN...AND MOVING EAST AT 45 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... MULLEN AROUND 1135 PM MDT. SENECA AROUND 1250 AM CDT. THEDFORD AROUND 105 AM CDT. OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE HIGHWAY 2 MILE MARKER 200 AND HIGHWAY 83 MILE MARKER 160. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4223 10019 4185 10046 4209 10135 4228 10125 TIME...MOT...LOC 0526Z 282DEG 41KT 4215 10114 WIND...HAIL 60MPH 1.00IN $$ 13
4 follow-up statements
346 WWUS53 KLBF 050537 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1237 AM CDT SAT JUN 5 2010 NEC031-091-171-050615- /O.CON.KLBF.SV.W.0079.000000T0000Z-100605T0615Z/ THOMAS NE-HOOKER NE-CHERRY NE- 1237 AM CDT SAT JUN 5 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN CHERRY...NORTHEASTERN HOOKER AND NORTHERN THOMAS COUNTIES UNTIL 115 AM CDT/1215 AM MDT/... AT 1134 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES NORTH OF MULLEN...MOVING SOUTHEAST AT 40 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... SENECA AROUND 1250 AM CDT. THEDFORD AROUND 110 AM CDT. OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM INCLUDE HIGHWAY 2 MILE MARKER 200. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4227 10112 4223 10019 4185 10046 4206 10123 TIME...MOT...LOC 0538Z 294DEG 35KT 4210 10097 WIND...HAIL 60MPH 1.00IN $$ 13
327 WWUS53 KLBF 050544 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1244 AM CDT SAT JUN 5 2010 NEC031-091-171-050615- /O.CON.KLBF.SV.W.0079.000000T0000Z-100605T0615Z/ THOMAS NE-HOOKER NE-CHERRY NE- 1244 AM CDT SAT JUN 5 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN CHERRY...NORTHEASTERN HOOKER AND NORTHERN THOMAS COUNTIES UNTIL 115 AM CDT/1215 AM MDT/... AT 1139 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL. THIS STORM WAS LOCATED 6 MILES NORTHEAST OF MULLEN...MOVING SOUTHEAST AT 40 MPH. IN ADDITION...AT 1242 AM MDT GOLFBALL SIZED HAIL WAS REPORTED IN MULLEN WITH THIS STORM. THE SEVERE THUNDERSTORM WILL BE NEAR... SENECA AROUND 1250 AM CDT. THEDFORD AROUND 110 AM CDT. OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM INCLUDE HIGHWAY 2 MILE MARKER 200. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. && LAT...LON 4227 10112 4223 10019 4185 10046 4206 10123 TIME...MOT...LOC 0544Z 294DEG 35KT 4207 10090 WIND...HAIL <50MPH 1.75IN $$ 13
840 WWUS53 KLBF 050557 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1257 AM CDT SAT JUN 5 2010 NEC031-091-171-050615- /O.CON.KLBF.SV.W.0079.000000T0000Z-100605T0615Z/ THOMAS NE-HOOKER NE-CHERRY NE- 1257 AM CDT SAT JUN 5 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN CHERRY...NORTHEASTERN HOOKER AND NORTHERN THOMAS COUNTIES UNTIL 115 AM CDT/1215 AM MDT/... AT 1253 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM PRODUCING GOLF BALL SIZE HAIL. THIS STORM WAS LOCATED NEAR SENECA...OR 10 MILES WEST OF THEDFORD...MOVING EAST AT 45 MPH. WIND GUSTS UP TO 60 MPH WILL ALSO BE POSSIBLE WITH THIS STORM. THE SEVERE THUNDERSTORM WILL BE NEAR... THEDFORD AROUND 105 AM CDT. OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM INCLUDE HIGHWAY 2 MILE MARKER 220. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 4224 10090 4223 10019 4185 10046 4201 10101 TIME...MOT...LOC 0557Z 288DEG 41KT 4202 10069 WIND...HAIL <50MPH 1.75IN $$ 13
629 WWUS53 KLBF 050606 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 106 AM CDT SAT JUN 5 2010 NEC091-050616- /O.CAN.KLBF.SV.W.0079.000000T0000Z-100605T0615Z/ HOOKER NE- 1206 AM MDT SAT JUN 5 2010 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HOOKER COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 4221 10082 4223 10019 4185 10046 4196 10083 TIME...MOT...LOC 0606Z 291DEG 42KT 4195 10064 $$ NEC031-171-050615- /O.CON.KLBF.SV.W.0079.000000T0000Z-100605T0615Z/ THOMAS NE-CHERRY NE- 106 AM CDT SAT JUN 5 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN CHERRY AND NORTHERN THOMAS COUNTIES UNTIL 115 AM CDT/1215 AM MDT/... AT 102 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM PRODUCING LARGE DESTRUCTIVE HAIL UP TO TENNIS BALL SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES WEST OF THEDFORD...MOVING EAST AT 50 MPH. THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN THOMAS AND SOUTHEASTERN CHERRY COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 4221 10082 4223 10019 4185 10046 4196 10083 TIME...MOT...LOC 0606Z 291DEG 42KT 4195 10064 WIND...HAIL 60MPH 2.50IN $$ ROBERG
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 2:15 PM MDT, 9 hours 11 minutes earlier.
Area forecast discussion, Jun 4, 2:15 PM MDT, 9 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 315 PM CDT FRI JUN 4 2010 .SYNOPSIS... H5 ANALYSIS FROM THIS MORNING CONTINUED TO INDICATE ZONAL FLOW ACROSS THE CONUS WITH A MID LEVEL JET STREAK EXTENDING FROM NRN CALIFORNIA THROUGH THE GREAT LAKES AND NEW ENGLAND. LOW PRESSURE WAS NOTED IN WRN LOUISIANA...AS WELL AS IN THE GULF OF ALASKA AND NRN QUEBEC. SHORTWAVES WERE NOTED OVER ERN ID...WISCONSIN...AND THE OZARKS OF MO. SURFACE DEPICTION AT 3 PM CDT...HAD A DIFFUSE FRONTAL BOUNDARY ACROSS SRN NEBRASKA. NORTH OF THIS FRONT...TEMPERATURES WERE IN THE 80S WHILE SOUTH OF THIS FEATURE...TEMPERATURES WERE IN THE 90S. && .DISCUSSION... NEAR TERM...TONIGHT THROUGH MONDAY...MAIN FORECASTING CHALLENGE IN THE NEAR TERM DEALS WITH PRECIPITATION CHANCES. BEGINNING WITH TONIGHT...A DISTURBANCE WILL APPROACH NRN NEBRASKA FROM WYOMING LATER THIS EVENING. LOCATION OF THE JET WILL FINALLY BECOME FAVORABLE FOR LIFT THIS EVENING AS THE RIGHT REAR QUAD LIFTS ACROSS THE ERN DAKOTAS. SURFACE BASED CAPE AND INSTABILITY APPEARS MEAGER AT THIS JUNCTURE...WITH BETTER ELEVATED SUPPORT FOR PRECIPITATION NOTED OVERNIGHT. LOW AND MID LEVEL ISENTROPIC LIFT WILL INCREASE THIS EVENING OVER NRN AND NERN NEBRASKA...THANKS TO A DEVELOPING LOW LEVEL JET. BASED ON GUIDANCE...AND THE PRESENCE OF STRONG OMEGA AND GOOD MID LEVEL LIFT...HAVE INCREASED POPS TO LIKELY OVER THE NRN TIER OF COUNTIES. FURTHER SOUTH...DYNAMIC SUPPORT IS MUCH WEAKER...AND ONGOING ISOLATED POPS WILL CONTINUE TO HANDLE ANY STRAY CONVECTION THIS EVENING. AFTER TONIGHT...A RELATIVELY QUIET WEEKEND IS IN STORE FOR WESTERN AND NORTH CENTRAL NEBRASKA AS LOW AMPLITUDE RIDGING BUILDS ACROSS THE HIGH PLAINS. WITH JET DYNAMICS LIFTING FURTHER NORTH AND HIGH PRESSURE BUILDING ACROSS THE AREA SATURDAY AND SUNDAY...A DRY FCST REMAINS ON TRACK. NEXT CHANCES FOR SHOWERS AND THUNDERSTORMS BEGINS ON SUNDAY NIGHT...AS THE RIDGE TRANSITIONS EAST...ALLOWING DECENT MID LEVEL WAA TO TRACK ACROSS THE FORECAST AREA. SRLY WINDS WILL INCREASE ON SUNDAY...PUSHING LOW LEVEL MOISTURE NWD...AND THETA E RIDGING WILL BUILD INTO THE PANHANDLE...PROVIDING AN INITIATION POINT FOR THUNDERSTORMS SUNDAY AFTERNOON. THIS ACTIVITY IS EXPECTED TO TRANSITION EAST LATE SUNDAY NIGHT AS A 50 KT LOW LEVEL JET DEVELOPS ACROSS WESTERN KANSAS AND SWRN NEBR. THIS CONVECTION WILL LIFT EAST OVERNIGHT SUNDAY NIGHT...WITH ANOTHER ROUND OF CONVECTION EXPECTED ON MONDAY. LONG TERM...TUESDAY THROUGH FRIDAY...FORECASTING CHALLENGES CONTINUE TO BE PRECIPITATION CHANCES IN THE OUTER PERIODS DUE TO PERSISTENT ZONAL AND LOW AMPLITUDE FLOW. THE LATEST EXTENDED MODEL SOLUTIONS THIS MORNING...HAVE HELD ONTO THE LOW AMPLITUDE FLOW PATTERN THROUGH THE LATTER HALF OF NEXT WEEK. RIDGING ACROSS THE CENTRAL AND ERN CONUS...NOW HOLDS OFF UNTIL FRIDAY/SATURDAY. THE JET AND TRACK OF DISTURBANCES NEXT WEEK CONTINUES TO BE ACROSS THE DAKOTAS WHICH FAVORS THE HIGHEST POPS IN MY NRN ZONES. ORIENTATION AND LOCATION OF THE LOW LEVEL JET NEXT WEEK...FAVORS HIGHER POPS IN THE NORTH AS WELL. UNTIL SOME RUN TO RUN MODEL CONSISTENCY IS NOTED DAYS 4 TO 7...AND A PATTERN SHIFT COMMENCES...HARD TO STRAY AWAY FROM NATL GUIDANCE...WHICH WAS FAVORED HEAVILY WITH THIS EXTENDED FCST PACKAGE. && .AVIATION... FAST ZONAL FLOW WILL CONTINUE TO ALLOW ABUNDANT MID TO HIGH LEVEL CLOUDINESS TO PASS OVER WESTERN AND NORTH CENTRAL NEBRASKA OVER THE NEXT 24 HOURS. AN APPROACHING DISTURBANCE IS EXPECTED TO SPREAD SCATTERED SHOWERS AND THUNDERSTORMS TO THE KVTN TERMINAL AFTER 03Z TONIGHT. CEILINGS ARE EXPECTED TO DROP TO UNDER 7000 FT AGL THROUGH 03Z...THEN FALL TO MVFR LEVELS THEREAFTER. CEILINGS ARE EXPECTED TO REMAIN MVFR THROUGH MIDDAY SATURDAY BEFORE CLEARING. AT KLBF...BROKEN CIRRUS CLOUDS AON 20000 FT AGL WILL CONTINUE OVER THE NEXT 24 HOURS. THUNDERSTORMS ARE NOT EXPECTED TO IMPACT THE KLBF TERMINAL OVER THE NEXT 24 HOURS. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. CLB
Hazardous weather outlook, Jun 4, 7:29 PM MDT, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 829 PM CDT FRI JUN 4 2010 NEZ004>010-022>029-035>038-056>059-069>071-094-060130- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 829 PM CDT FRI JUN 4 2010 /729 PM MDT FRI JUN 4 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THE AREA OF CONCERN IS FOR SEVERE WEATHER TONIGHT IS GENERALLY ALONG AND NORTH OF NEBRASKA HIGHWAY 2. SCATTERED THUNDERSTORMS WITH LIGHTNING...LOCALLY VERY HEAVY RAINFALL AND GUSTY WINDS WILL DEVELOP THIS EVENING AS A WARM FRONT LIFTS NORTH ACROSS NEBRASKA. THE STORMS WILL BECOME MORE NUMEROUS BY MIDNIGHT FROM THE CENTRAL SANDHILLS NORTHWARD INTO NORTH CENTRAL NEBRASKA. ISOLATED SEVERE THUNDERSTORMS COULD OCCUR...WITH THE MAIN THREAT BEING FROM LARGE HAIL AND WIND DAMAGE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE CHANCE OF THUNDERSTORMS RETURNS SUNDAY NIGHT AND WILL PERSIST THROUGH THURSDAY AS A FRONTAL BOUNDARY REMAINS IN CLOSE PROXIMITY TO NEBRASKA. ONLY ISOLATED SEVERE THUNDERSTORMS ARE EXPECTED AT THIS TIME THOUGH AS THE MOST UNSTABLE AIR WILL REMAIN SOUTH OF THE STATE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ON AN ISOLATED BASIS TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE CDC
In the hours before
Special weather statement, Jun 4, 6:31 PM MDT, 4 hours 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 731 PM CDT FRI JUN 4 2010 NEZ004-094-050115- SHERIDAN NE-WESTERN CHERRY NE- 631 PM MDT FRI JUN 4 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHERRY AND NORTHERN SHERIDAN COUNTIES UNTIL 715 PM MDT... AT 724 PM CDT/624 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A SEVERE THUNDERSTORM 24 MILES NORTHWEST OF PINE RIDGE...MOVING SOUTHEAST AT 40 MPH. THIS STORM HAS LIKELY PRODUCED SEVERE WEATHER ACROSS SOUTH DAKOTA AND WILL MOVE INTO NORTHERN NEBRASKA BY 715 PM MDT. THIS STORM WILL BE NEAR... RURAL NORTHERN SHERIDAN COUNTY THROUGH 715 PM MDT RURAL NORTHWESTERN CHERRY COUNTY THROUGH 715 PM MDT CDC
Special weather statement, Jun 4, 7:17 PM MDT, 4 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 817 PM CDT FRI JUN 4 2010 NEZ094-050200- WESTERN CHERRY NE- 717 PM MDT FRI JUN 4 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHERRY COUNTY UNTIL 800 PM MDT... AT 711 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTHWEST OF HOOVER LAKE...OR 18 MILES EAST OF PINE RIDGE...MOVING SOUTHEAST AT 40 MPH. THIS STORM HAS LIKELY PRODUCED SEVERE WEATHER ACROSS SOUTH DAKOTA AND IS EXPECTED TO MOVE INTO CHERRY COUNTY NEBRASKA BY 745 PM MDT. SCHULTZ
Special weather statement, Jun 4, 10:47 PM MDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1147 PM CDT FRI JUN 4 2010 NEZ027>029-038-050530- CUSTER NE-GARFIELD NE-LOUP NE-WHEELER NE- 1147 PM CDT FRI JUN 4 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LOUP...SOUTHERN GARFIELD...WESTERN WHEELER AND NORTHEASTERN CUSTER COUNTIES UNTIL 1230 AM CDT... AT 1139 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTH OF ALMERIA...OR 8 MILES WEST OF TAYLOR...MOVING EAST AT 50 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... TAYLOR... BURWELL... WEISSERT... SARGENT... WESTERVILLE... CALAMUS RESERVOIR STATE RECREATION AREA... KENT DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA... COMSTOCK... ARCADIA DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA... HIGHWAY 183 MILE MARKER 120... HIGHWAY 11 MILE MARKER 100... HIGHWAY 91 MILE MARKER 70... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. CDC
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 7:33 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 42 min |
| Jun 4, 11:30 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Garden, Grant, Sheridan | 45 min |
| Jun 5, 12:10 AM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Logan, Thomas | 50 min |
| Jun 5, 12:12 AM MDT | Severe Thunderstorm Warning | LBF | Arthur, Grant, Hooker, McPherson | 48 min |
| Jun 5, 12:53 AM MDT | Severe Thunderstorm Warning | LBF | Hooker, Lincoln, Logan, McPherson | 52 min |
| Jun 5, 12:58 AM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Loup | 47 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.